APOHEALTH Children’s Paracetamol 1 to 5 years

  • Product Information

    APOHEALTH Children’s Paracetamol 1 to 5 years for the temporary effective relief of fever and pain in younger children.
    Strawberry Vanilla flavour.

  • Active Ingredient(s)

    Paracetamol 24 mg/mL

  • Reference Brand

    Works the same way as Panadol 1-5 SuspensionĀ®

  • Size

    200 mL Bottle